Polynomial solutions of the Mie-type potential in the D-dimensional Schrodinger equation

2008-04-30
IKHDAİR, SAMEER
Sever, Ramazan
The polynomial solution of the D-dimensional Schrodinger equation for a special case of Mie potential is obtained with an arbitrary l not equal 0 states. The exact bound state energies and their corresponding wave functions are calculated. The bound state (real) and positive (imaginary) cases are also investigated. In addition, we have simply obtained the results from the solution of the Coulomb potential by an appropriate transformation.

Citation Formats
S. IKHDAİR and R. Sever, “Polynomial solutions of the Mie-type potential in the D-dimensional Schrodinger equation,” JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM, vol. 855, pp. 13–17, 2008, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/62664.